Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 609306, 13 pages
http://dx.doi.org/10.1155/2009/609306
Research Article

Global Dynamics of an Epidemic Model with a Ratio-Dependent Nonlinear Incidence Rate

College of Science, Shanghai University for Science and Technology, Shanghai 200093, China

Received 14 May 2009; Accepted 21 August 2009

Academic Editor: Antonia Vecchio

Copyright © 2009 Sanling Yuan and Bo Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sanling Yuan and Bo Li, “Global Dynamics of an Epidemic Model with a Ratio-Dependent Nonlinear Incidence Rate,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 609306, 13 pages, 2009. https://doi.org/10.1155/2009/609306.